MathSciNet Relay Station
MathSciNet bibliographic data
MR352074 13B05
Kreimer, H. F. Galois theory and the existence of maximal unramified subalgebras. Proc. Amer. Math. Soc. 47 (1975), 45–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement